# SDR 98ZZZX2658

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N42ND
- Make and model: Piper PA-31T2
- Aircraft serial: 31T8166033
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bolt
- Part number: AN517A
- Condition: Missing
- Location: Lt Mlg Actuator
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING EXTENSION OF THE LANDING GEAR FOR LANDING, THERE WAS NO LEFT DOWN AND LOCKED INDICATION.  MANUAL HYDRAULIC EXTENSION WAS INEFFECTIVE.  PNEUMATIC EXTENSION SYSTEM WAS ACTIVATED WHICH LED TO A DOWN AND LOCKED INDICATION AND AN UNEVENTFUL LANDING WAS MADE.  DURING INSPECTION OF THE LEFT MAIN LANDING GEAR, THE MAIN LANDING GEAR EXTENSION ACTUATOR BOLT WAS FOUND MISSING.  A DETAILED INSPECTION FOUND THE BOLT HAD APPEARED TO HAVE SHEARED.  SUBMITTER RECOMMENDED THIS BOLT BE INSPECTED AND/OR REPLACED DURING INSPECTIONS.
